# SDR UALA2011040801695

- Difficulty date: April 6, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,730 hours, 5,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R LOWER GATE CORRODED AT STOP PIN.  REPLACED LWR GATE ASSEMBLY.  ACCOMPLISHED ON GFS 0240783.
